Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Had aspartame poisoning, taking Bupropion, Trazodone, Lorazepam. Skin feels cold, cannot breathe deeply. What is the problem?

On 9 July last year I was diagnosed with having had Aspartame poisoning. In a separate issue concerning my back in September of last year in witch my VA physician over-medicated my with: 1. Bupropion – for quitting smoking 2. Trazodone 50mg - for trouble sleeping due to military back injury in 2000 The 2 prescriptions above where already prescribed to me, I hadn’t suffered any ill effects. 3. Lorazepam 1mg – for anxiety and sleep 4. Meloxicam 15mg – for sleep and nerve pain 5. Nortriptyline HCL 10mg – for sleep and nerve pain 6. Hydrocodone – for pain The combination above nearly killed me with all sorts of symptoms i.e.: -upper respiratory attacks -the veins in my eye-ball exploding -massive dizziness attacks -weakness/stiffening in extremities -difficulty breathing -blood in poo Those are just a few of the problems I experienced. My question is: I have been med free for 6-7mo and I still have some issues and no money to fix it i.e.: 1. right-side of upper forehead above eye-socket has temperature differences (skin feels colder or brow sweats on its own) 2. Some of my general feelings of pain or bowel movements (burping, farting, pooping, peeing) have been altered. Meaning it feels different than when/what I grew-up with. 3. At times I can t get a full breath of air when I inhale and it causes me yawn a bit more. 4. I think more into stuff then I normally have. I ve been told I ve become either nicer or slightly disconnected with everything. What are some of the possible problems? Well i get back to some sort of normalcy?
Thu, 27 Jun 2013
Report Abuse
Allergist and Immunologist 's  Response
some medicine you are using is causing allergies as in allergies all the symptomps occur written by you
if you can find out which salt is giving you problem in consultation with doctor he can change to better option
if you cant find start with one tab antiallergic daily as you take other medicines montelucast is safest and 10 mg daily can be taken long without any side effects
you can add bronchodilater syp and antacid to get more help
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Trazodone


Had aspartame poisoning, taking Bupropion, Trazodone, Lorazepam. Skin feels cold, cannot breathe deeply. What is the problem?

some medicine you are using is causing allergies as in allergies all the symptomps occur written by you if you can find out which salt is giving you problem in consultation with doctor he can change to better option if you cant find start with one tab antiallergic daily as you take other medicines montelucast is safest and 10 mg daily can be taken long without any side effects you can add bronchodilater syp and antacid to get more help